# SDR HALA0600652

- Difficulty date: July 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPARTMENT SHEAR TIE CORRODED AT BS 742 BETWEEN STR 39L AND 39R.  REMOVED AND REPLACED (WITH NEW) FWD CARGO COMPT SHEAR TIE AT BS 742 BETWEEN STR 39L - 39R IAW SRM 51-40-02.
